# SDR ASAA0853170

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 3,485 hours, 1,045 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71231997303AB
- Part serial: 2007061964
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,485 hours, 1,045 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAILED ON PRESSURIZATION ALTN MODE SELECTED AUTO FAIL LIGHT OUT.  UNABLE TO DUPLICATE DISCREPANCY NR 2 CONTROLLER LOGGED FAULT CODE 101 FOR FLIGHT 479.  ACCOMPLISHED FIM 31 803 FOUND FAULT TO BE INTERMITTENT.  GROUND VERIFICATION TEST PASSED REF MM 21 31 00.
